# SDR MEX2002122

- Difficulty date: April 25, 2002
- Submitted: May 29, 2002
- Operation: Air carrier
- Aircraft: N204AM
- Make and model: Doug DC-9-87
- Aircraft serial: 49404
- System (JASC): 3436 · Wind Shear Detection System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLT 491 - LAX-MEX - AIRCRAFT SUSPENDS TAKEOFF AS A CONSEQUENCE OF A SPEED REDUCTION AND A WINDSHEAR ALARM.  AIRCRAFT RETURN TO PLATFORM AND A BRAKES ASSEMBLY REVISION WAS PERFORMED.  (M)
